# SDR SWAA2018052122082

- Difficulty date: May 17, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 64,397 hours, 37,585 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A43002
- Part serial: 000558
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 10 SPOILER UPPER SKIN CRACKED.  R&R NR 10 SPOILER IAW MM.
